# SDR SWAA2016081254775

- Difficulty date: July 27, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 42,702 hours, 24,973 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1303
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER L/E RIB CRACKED 25.5" FROM THE INBD EDGE.  R & R RIB IAW SRM AND DWG.
